# SDR EVCA201901211

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N488AE
- Make and model: Bell 407
- Aircraft serial: 53428
- Aircraft time: 9,285 hours, 15,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305127
- Condition: Cracked
- Location: Fuselage
- Part time: 9,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT RMO. STATION 192 FRAME CRACKED ON THE AFT FACE UPPER LEFT SIDE. REPLACED FRAME AT STATION 192 P/N 206-032-305-127. REPAIRS WILL BE DONE IN ACCORDANCE WITH BHT-ALL-SRM.
